# SDR 2013FA0000612

- Difficulty date: October 3, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N43JA
- Make and model: Mooney M20J
- Aircraft serial: 241519
- Aircraft time: 6,988 hours
- System (JASC): 5751 · Ailerons
- Part: Control Rod
- Part number: 730048503
- Condition: Corroded
- Location: Zone 600
- Part time: 6,988 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF  AILERON PUSH RODS AT ANNUAL INSPECTION, NOTED A BUBBLING IN PAINT AT THE BOTTOM OF THE LOW SPOT IN THE RT AILERON CONTROL ROD.   REMOVED OXIDIZED RUSTY MATERIAL UNTIL THERE WAS A .250 X .125 OVAL HOLE IN THE BOTTOM OF THE STEEL ROD.  REMOVED ROD AND AFT ROD END,  REVEALED SIGNIFICANT INTERNAL CORROSION THAT HAD PENETRATED THE ENTIRE WALL THICKNESS OF ROD.  T.
